Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Lillian B. Pierce, Nicholas J. and Theresa M. Leonardy Professor

Lillian B. Pierce
Contact Info:
Office Location:  Duke Box 90320 120 Science Drive,, Durham, NC 27708
Email Address: send me a message
Web Page:

Teaching (Spring 2021):

  • MATH 290.01, SPECIAL TOPICS IN MATH Synopsis
    Online ON, WF 10:15 AM-11:30 AM

Ph.D.Princeton University2009
MScResUniversity of Oxford2004
M.Sc.Oxford University (United Kingdom)2004
ABPrinceton University2002
B.A.Princeton University2002

Number Theory

Harmonic analysis • Number theory

Recent Publications   (More Publications)

  1. Pierce, LB; Xu, J, Burgess bounds for short character sums evaluated at forms, Algebra & Number Theory, vol. 14 no. 7 (January, 2020), pp. 1911-1951 [doi]  [abs]
  2. Chruściel, PT; De Mesmay, A; Păun, M; Peyre, E; Barthe, F; Helfgott, HA; Kontsevich, M; Villani, C; Guillermou, S; Hernandez, D; Ma, X; Massot, P; Bergeron, N; Oesterlé, J; Pierce, LB; Rousset, F, Séminaire Bourbaki Volume 2016/2017 Exposés 1120-1135, Astérisque, vol. 407 (January, 2019), pp. 1-602 [doi]  [abs]
  3. Pierce, LB; Yung, PL, A polynomial Carleson operator along the paraboloid, Revista Matemática Iberoamericana (2018), European Mathematical Society
  4. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309, Oxford University Press (OUP) [doi]  [abs]
  5. Pierce, LB, The Vinogradov Mean Value Theorem [after Wooley, and Bourgain, Demeter and Guth], Astérisque (July, 2017), Centre National de la Recherche Scientifique  [abs]
Recent Grant Support

  • CAREER: Research and Training at the Intersection of Number Theory and Analysis, National Science Foundation, 1652173, 2017/09-2022/08.      
  • Sloan Foundation Fellowship for Lillian Pierce in Mathematics, Alfred P. Sloan Foundation, FG-2018-10749-year 1, 2018/09-2020/09.      
  • Re:boot Number Theory, National Security Agency, H98230-16-1-0005, 2016/02-2018/01. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320